On the invariant subspace lattice 1 + ω* : corrigendum

Herrero, Domingo Antonio: On the invariant subspace lattice 1 + ω* : corrigendum. Acta scientiarum mathematicarum, (37) 3-4. pp. 253-254. (1975)

[img] Cikk, tanulmány, mű
math_037_fasc_003_004_253-254.pdf

Download (856kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 3-4
Page Range: pp. 253-254
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 254. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14535

Actions (login required)

View Item View Item